# SDR 99ZZZM471

- Difficulty date: May 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PAX DOOR, SLIDE ARMING HANDLE HITS THE HANDLE RECESS NOT ALLOWING THE GIRT BAR TO FULLY ENGAGE INTO LUGS.  REMOVED UPPER DOOR COVER AND ARMING HANDLE RECESS RECONTURED RECESS PAINTED AND REINSTALLED RECESS AND UPPER DOOR COVER, OPS CHECKED GOOD.  (M)
